Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Critical Care
Volume 2015, Article ID 137504, 3 pages
http://dx.doi.org/10.1155/2015/137504
Case Report

Normalization of Activated Partial Thromboplastin Time Correlates with Low Levels of Dabigatran in a Patient with Severe Sepsis

Department of Anesthesia and Intensive Care, Aalborg University Hospital, Hobrovej 18-22, 9000 Aalborg, Denmark

Received 27 March 2015; Revised 7 June 2015; Accepted 22 June 2015

Academic Editor: Martin Albert

Copyright © 2015 Rikke Ebenhard Højland et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. European Medicines Agency (u.å.), “Summary of product characteristics dabigatran etexilate,” 2014, http://www.ema.europa.eu/docs/en_GB/document_library/EPAR_-_Product_Information/human/000829/WC500041059.pdf.
  2. J. van Ryn, J. Stangier, S. Haertter et al., “Dabigatran etexilate—a novel, reversible, oral direct thrombin inhibitor: interpretation of coagulation assays and reversal of anticoagulant activity,” Thrombosis and Haemostasis, vol. 103, no. 6, pp. 1116–1127, 2010. View at Publisher · View at Google Scholar · View at Scopus
  3. M. A. Miyares and K. Davis, “Newer oral anticoagulants: a review of laboratory monitoring options and reversal agents in the hemorrhagic patient,” The American Journal of Health-System Pharmacy, vol. 69, no. 17, pp. 1473–1484, 2012. View at Publisher · View at Google Scholar · View at Scopus
  4. T. Singh, T. T. Maw, B. L. Henry et al., “Extracorporeal therapy for dabigatran removal in the treatment of acute bleeding: a single center experience,” Clinical Journal of the American Society of Nephrology, vol. 8, no. 9, pp. 1533–1539, 2013. View at Publisher · View at Google Scholar · View at Scopus
  5. A. L. Chiew, D. Khamoudes, and B. S. H. Chan, “Use of continuous veno-venous haemodiafiltration therapy in dabigatran overdose,” Clinical Toxicology, vol. 52, no. 4, pp. 283–287, 2014. View at Publisher · View at Google Scholar · View at Scopus